MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1232
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Hematoma (1884); Swelling/ Edema (4577)
Date of Event 04/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3 date of event approximated based on the date the manufacturer became aware of the event.Section d2b additional pro codes, nhl, pjs.With the available information in the absence of the implantable pulse generator (ipg) and lead extension products being return, boston scientific concludes that the reported event of concentration of blood, swelling and suspected infection around the ipg implant site could not be established.A review of the manufacturing documentation for the deep brain stimulation ipg and lead extensions revealed that no anomalies or deviations related to the event occurred during manufacturing.A product labeling review identified that the device was used per the directions for use (dfu) / product label.Additionally, labeling states that implant site complications such as pain, poor healing, redness, warmth, swelling and infection whether these problems require device removal and/or replacement are known risk with the use of deep brain stimulation.Based on all available information in the absence of products being returned, engineers concluded that the inadequate therapy could not be confirmed.Therefore, engineers concluded and identified probable cause is, cause not established.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced a concentration of blood, swelling and suspected infection around the implantable pulse generator (ipg) and lead extension implant site.In the physicians opinion the patients symptoms were not device or procedure related, however indications on the potential cause were not provided.The patient underwent a procedure wherein the ipg and lead extensions were removed before completing the procedure.Analysis of the devices was performed as they were disposed by the facility.The patient did well postoperatively.

Brand Name
VERCISE GENUS?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25283686
Report Number3006630150-2026-03500
Device Sequence Number13181121
Product Code MHY
UDI-Device Identifier08714729985051
UDI-Public(01)08714729985051(17)231104(10)517851
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/04/2023
Device Model NumberDB-1232
Device Catalogue NumberDB-1232
Device Lot Number517851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/26/2026
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale